Positive Solutions for the nth-Order Delay Differential System with Multi-Parameter

Abstract:

Article Preview

In this paper, we are concerned with the existence of positive solutions for the nonlinear eigenvalue problem of the nth-order delay di erential system. The main results in this paper generalize some of the existing results in the literature. Our proofs are based on the well-known Guo-Krasnoselskii xed-point theorem. Three main results are given out, the rst two of which refer to the existence while the last one not only guarantees to its existence but also is pertinent to its multiplicity.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

185-189

DOI:

10.4028/www.scientific.net/AMM.50-51.185

Citation:

Q. Y. Lu and W. P. Zhang, "Positive Solutions for the nth-Order Delay Differential System with Multi-Parameter", Applied Mechanics and Materials, Vols. 50-51, pp. 185-189, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.